# SDR AALA202102189017

- Difficulty date: February 11, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 17,925 hours, 7,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3820
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FUSELAGE SKIN FROM CONTACT WITH APU DOOR HINGE ARMS BETWEEN STA 1101 AND STA 1149 AT STR 20R, MEASURING L=0.5 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 53-80-01-2R-1.
